Doctors Lounge - Neurology AnswersBack to Neurology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/04/2017.
Forum Name: Neurology Topics
Question: Numbness/tingling in face
|tmoney - Mon Oct 22, 2007 3:02 pm||
I am a 30 year old male. I developed a tingling in my arm fingers and face about 4 months ago. This all happened after I was working on finishing my basement by hanging drywall. I went to the doctor and they checked my heart with an eeg and found no problems. The doctor thought it may have been anxiety since I had issues in the past and took myself off of Xanax(I was having palpatations.) The palpatations have been gone for more than 3 years now. The arm and finger tingling went away but the facial tingling remained. The facial tingling is pretty much along my right jaw line(90% of the time) but will sometimes go higher and often icludes a muscle tightening os spasming in the right side of my neck. The doctor gave me Lexapro and I took it for a month and there was no relief. I have since been living with it as I will go up to a week with no tingling/spasming, only to have it for extended periods of successive days. Any ideas of what this could be and is this purely anxiety? My mother and my uncle(her brother) both suffer from anxiety issues.
|tmoney - Tue Oct 23, 2007 8:31 am||
I was taking Paxil for anxiety not Xanax as mentioned. Oops!!
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.